On twins of diamond of synthetic ballases
Doklady Akademii Nauk, Tome 208 (1973) no. 4
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_4_a21,
author = {L. F. Vereshchagin and V. N. Apollonov and M. D. Shalimov and Ya. A. Kalashnikov and V. M. Grigor'ev},
title = {On twins of diamond of synthetic ballases},
journal = {Doklady Akademii Nauk},
pages = {844},
year = {1973},
volume = {208},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_4_a21/}
}
TY - JOUR AU - L. F. Vereshchagin AU - V. N. Apollonov AU - M. D. Shalimov AU - Ya. A. Kalashnikov AU - V. M. Grigor'ev TI - On twins of diamond of synthetic ballases JO - Doklady Akademii Nauk PY - 1973 SP - 844 VL - 208 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1973_208_4_a21/ LA - ru ID - DAN_1973_208_4_a21 ER -
L. F. Vereshchagin; V. N. Apollonov; M. D. Shalimov; Ya. A. Kalashnikov; V. M. Grigor'ev. On twins of diamond of synthetic ballases. Doklady Akademii Nauk, Tome 208 (1973) no. 4. http://geodesic.mathdoc.fr/item/DAN_1973_208_4_a21/